# SDR CALA2013100391710

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,805 hours, 27,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION ON METAL WEB ON TOP OF FRAME FLANGE AROUND BS 1681 AT BL 0 & LBL 58.  R & R STRAP.
